# SDR AALA202210174991

- Difficulty date: October 2, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737
- Aircraft serial: 40582
- Aircraft time: 36,038 hours, 14,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U148
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN INTERCOSTAL LOCATED FROM BS 344 TO BS 360, AT LBL 11. REPLACED INTERCOSTAL PER AARD 51-00-05-1 AND DWG 141A5400.
